IDEAS home Printed from https://ideas.repec.org/a/oup/restud/v42y1975i3p361-374..html
   My bibliography  Save this article

Cost-benefit Rules in General Equilibrium

Author

Listed:
  • Robin W. Boadway

Abstract

No abstract is available for this item.

Suggested Citation

  • Robin W. Boadway, 1975. "Cost-benefit Rules in General Equilibrium," Review of Economic Studies, Oxford University Press, vol. 42(3), pages 361-374.
  • Handle: RePEc:oup:restud:v:42:y:1975:i:3:p:361-374.
    as

    Download full text from publisher

    File URL: http://hdl.handle.net/10.2307/2296850
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to look for a different version below or search for a different version of it.

    Other versions of this item:

    References listed on IDEAS

    as
    1. Stephen Hymer & Peter Pashigian, 1962. "Firm Size and Rate of Growth," Journal of Political Economy, University of Chicago Press, vol. 70, pages 556-556.
    2. J. M. Samuels, 1965. "Size and The Growth of Firms," Review of Economic Studies, Oxford University Press, vol. 32(2), pages 105-112.
    3. anonymous, 1971. "Corporate financing in 1970," Federal Reserve Bulletin, Board of Governors of the Federal Reserve System (U.S.), issue Jan, pages 1-8.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Hammer, Jeffrey S, 1997. "Prices and Protocols in Public Health Care," World Bank Economic Review, World Bank Group, vol. 11(3), pages 409-432, September.
    2. Chuan-Zhong Li & Karl-Gustaf Löfgren, 2008. "Evaluating Projects in a Dynamic Economy: Some New Envelope Results," German Economic Review, Verein für Socialpolitik, vol. 9, pages 1-16, February.
    3. Murty, Sushama, 2009. "Topology of utility possibility frontiers of economies with Ramsey taxation," The Warwick Economics Research Paper Series (TWERPS) 912, University of Warwick, Department of Economics.
    4. Hisahiro Naito, 2016. "Optimal Shadow Prices for the Public Sector in the Presence of a Non-linear Income Tax System in an Open Economy," Tsukuba Economics Working Papers 2016-003, Economics, Graduate School of Humanities and Social Sciences, University of Tsukuba.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:oup:restud:v:42:y:1975:i:3:p:361-374.. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Oxford University Press) or (Christopher F. Baum). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.